# SDR DALA2015012500641

- Difficulty date: January 24, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 52,285 hours, 23,646 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SHEAR TIE OF FWD CARGO COMPARTMENT LOCATED FR 30 BETWEEN STR 41R TO STR 42R, SSI 532180. REPLACED SHEAR TIE AND FASTENERS OF FWD CARGO COMPARTMENT LOCATED FR 30 BETWEEN STR 41R TO STR 42R IAW SRM 51-72-11 AND DWG D53231712.
